# SDR GTIA2019080834540

- Difficulty date: August 8, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 21,233 hours, 9,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT. PACK OFF(APU BLEED ON) REQUIRED FOR T.O. AFTER DEPARTURE WHEN BLEED AIR WAS TRANSFERED FROM APU TO ENG A DIRTY SOCK SMELL WAS OBSERVED. PACK 1 WAS ISOLATED AND TURNED OFF. POSSIBLE ASSOCIATION WITH RAIN.  FOUND THAT FUME EVENT WAS ISOLATED TO PACK 1 IAW TSM 05-50-00-810-831-A.
